Research

Wave pinning in strips


Reference:

Matthies, K. and Wayne, C. E., 2006. Wave pinning in strips. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 136 (5), pp. 971-995.

Related documents:

[img]
Preview
PDF (published paper) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (607kB) | Preview

    Official URL:

    http://dx.doi.org/10.1017/S0308210500004832

    Details

    Item Type Articles
    CreatorsMatthies, K.and Wayne, C. E.
    DOI10.1017/S0308210500004832
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementmatthieswayneprse2006.pdf: © The Royal Society of Edinburgh
    RefereedYes
    StatusPublished
    ID Code7037

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...